# SDR XCGA20120424001

- Difficulty date: April 21, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N752GS
- Make and model: Cessna 550
- Aircraft serial: 5500258
- Aircraft time: 9,575 hours, 9,182 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 18084928
- Condition: Contaminated
- Location: Ac Bay
- Part time: 283 hours, 306 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT WRITE UP ON ROTATION GREY/BLACK SMOKE FILLED CABIN.  RETURN TO LAND.  INSPECTED - CLEANED ACM WATER SEPARATOR SOCK.  PERFORMED GROUND RUNS.  NO FAULTS FOUND.  AIRCRAFT WAS TEST FLOWN FOR .6 HOUR WITH NO RECURRENCE OF SMOKE.  INVESTIGATION REVEALED THAT AIRCRAFT HAD TWO OCCURRENCES OF THE RIGHT ENGINE FAILING TO START DUE TO IGNITION FAULTS RECENTLY, ONCE ON 4/19 AND ONCE ON 4/20.  THE IGNITION FAULTS WERE CORRECTED AND THE ENGINE WAS STARTED AND GROUND RUN NORMALLY.  BOTH FAILURES TO START FLOODED THE ENGINE WITH FUEL WHICH ALSO CONTAMINATED THE ENVIRONMENTAL SYSTEM.  THIS CAUSE SMOKE TO BE PRODUCED WHEN THE ENGINE WAS BROUGHT TO HIGH POWER FOR THE TAKEOFF AND THE BLEED AIR RAISED THE TEMPERATURE OF THE ENVIRONMENTAL SYSTEM.
